# SDR 2000UALA00260

- Difficulty date: May 16, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7257U
- Make and model: Boeing 727222
- Aircraft serial: 21404
- Aircraft time: 64,286 hours, 36,549 cycles
- Engine: Pwa JT8D15
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 70 KNOTS DUE TO SMELL OF SMOKE IN CABIN.  (SMELL LIKE BURNING PAPER).  AT THE SAME TIME NR 1 PACK TRIP LIGHT ILLUMINATED.  *S/D*  PROBABLE CAUSE MAY BE AN OVERHEATED PACK, PACK TRIP LIGHT CAME ON.  MAINTENANCE TESTED BOTH PACKS, AND DID NOT FIND ANY PROBLEMS.  AIRPLANE HAS NOT EXPERIENCED ANY PROBLEMS WITH EITHER PACK SINCE THIS PROBLEM TOOK PLACE.
